Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Convergence and Partial Regularity for Weak Solutions of Some Nonlinear Elliptic Equation - the Supercritical Case

Abstract : In this paper we prove a partial regularity result for stationary weak solutions of -DELTA u = u(alpha), when alpha is greater than the critical Sobolev exponent.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00779869
Contributeur : Ist Enpc <>
Soumis le : mardi 22 janvier 2013 - 17:13:55
Dernière modification le : dimanche 29 mars 2020 - 18:24:03

Identifiants

  • HAL Id : hal-00779869, version 1

Collections

Citation

F. Pacard. Convergence and Partial Regularity for Weak Solutions of Some Nonlinear Elliptic Equation - the Supercritical Case. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 1994, 11 (5), pp.537-551. ⟨hal-00779869⟩

Partager

Métriques

Consultations de la notice

137